| Catalog Number |
140.663 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
Event or Problem Description
(b)(4) - the dentist reported that 2 months and 9 days after the dental implant was installed in intraoral region 24#, its non- osseointegration was observed.Moreover, the patient presented bone type ii, immediate implant was performed and bone graft was placed.